# SDR AWXA200600612

- Difficulty date: January 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51112
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C08 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 1681 ON LOWER SURFACE OF UPPER CHORD BL 48R TO BL 48L AT WL 208.  MAINTENANCE FOUND CORROSION REWORK OUT OF LIMITS.  FABRICATED REPAIR ANGLE IAW AWA ER 19-5365-06084-DF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 1681 FROM BL 48R TO BL 48L AT WL 208 IAW AWA ER 19-5365-06084-DF1.
